# SDR AALA20100928TUL09

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNTING FLANGE FOR AUXILIARY POWER UNIT INLET DOOR ASSEMBLY HAS CORROSION AROUND ATTACH FASTENER HOLES ON UPPER SURFACE AT STATION 1825.  INSTALLED REPAIR DOUBLER PER EA B757-53-013232 AND BOEING DRAWING LOR5L53011.
